J & J Sales
Allergy Relief Zyrtec 10 mg Strength Tablet 60 per Bottle 1/BT
- SKU:
- 1170230_BT
- UPC:
- 300450206602
- MPN:
- 50580072694
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$45.56
Was:
— You save
Description
Zyrtec Cetirizine Allergy Relief
View AllClose
- Zyrtec tablets contain 10 milligrams of the active ingredient cetirizine HCl and come in the original prescription strength
- They work quickly and last for up to 24 hours
- This formula works on both indoor and outdoor allergens
- Alleviate common seasonal allergy symptoms, including sneezing, runny nose and itchy, watery eyes, nose and throat
Related Products
Related Products

Allergy Relief Zyrtec 10 mg Strength Tablet 25 per Bottle 1/BT
J & J Sales
MSRP:
Now:
$32.21
Was:
Zyrtec® 10 mg Liquid GelsTemporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose; sneezing; itchy, watery eyes; and itching of the nose or throatThere...
830950_BT

Allergy Relief Zyrtec 10 mg Strength Tablet 14 per Bottle 1/BT
J & J Sales
MSRP:
Now:
$20.66
Was:
Zyrtec Cetirizine HCl Allergy ReliefTemporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose; sneezing; itchy, watery eyes; and itching of the nose or...
650328_BT

Allergy Relief Zyrtec 10 mg Strength Tablet 30 per Bottle 1/BT
Johnson & Johnson Consumer
MSRP:
Now:
$26.78
Was:
Zyrtec Cetirizine Allergy ReliefZyrtec tablets contain 10 milligrams of the active ingredient cetirizine HCl and come in the original prescription strengthThey work quickly and last for up to 24...
954380_BT

Allergy Relief 60 mg Strength Tablet 100 per Bottle 1/BT
Dr. Reddy's Laboratories
MSRP:
Now:
$25.54
Was:
Allergy Relief 60 mg Strength Tablet 100 per Bottle
1196166_BT


Allergy Relief Zyrtec 10 mg Strength Liqui-Gel 40 per Bottle 1/BT
J & J Sales
MSRP:
Now:
$42.36
Was:
Allergy Relief Zyrtec 10 mg Strength Liqui-Gel 40 per Bottle
1228802_BT

Allergy Relief Zyrtec 10 mg Strength Tablet 30 per Bottle 24/CS
Johnson & Johnson Consumer
MSRP:
Now:
$642.63
Was:
Zyrtec Cetirizine Allergy ReliefZyrtec tablets contain 10 milligrams of the active ingredient cetirizine HCl and come in the original prescription strengthThey work quickly and last for up to 24...
954380_CS


Allergy Relief Mylan 10 mg Strength Tablet 100 per Bottle 1/BT
Mylan Pharmaceuticals
MSRP:
Now:
$23.94
Was:
Mylan Cetirizine HCl Allergy Relief10 mg cetirizine hydrochloride per tabletCompare to active ingredient in Zyrtec a registered trademark of Johnson & Johnson Consumer Inc100 tablets per bottle
707130_BT

709106_BT Allergy Relief 10 mg Strength Tablet 300 per Bottle 1/BT
Padagis US LLC
MSRP:
Now:
$20.11
Was:
Padagis 10 mg Loratadine Allergy ReliefAntihistamine tablets alleviate itchy, watery eyes, itchy nose and throat, sneezing and runny nose; provides relief so you'll want to go outdoors, instead of...
709106_BT

1137559_BT Allergy Relief 10 mg Strength Tablet 300 per Bottle 1/BT
NorthStar Rx
MSRP:
Now:
$23.31
Was:
NorthStar Rx Loratadine Antihistamine TabletsAntihistamine tablets alleviate itchy, watery eyes, itchy nose and throat, sneezing and runny nose; they provide relief so you'll want to go outdoors,...
1137559_BT